# SDR 95ZZZX1656

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- System (JASC): 3140 · Central Computers
- Part: Data Acquisition
- Part number: 7013348913
- Condition: Malfunction
- Location: Avionics Comp
- Component: Honeywell
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 4219 -  DURING TAKEOFF, CREW ALERTED TO NR 1 PITOT HEAT FAIL - CAS MESSAGE, ABORTED TAKEOFF, RETURNED TO GATE. MAINTENANCE REPLACED NR 2 DATA ACQUISITION UNIT IAW MM 31-42-00.  OPS CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
